# SDR UPS98825734

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D/CK, AFT PIT BOTTOM OF CABIN FLOOR CORRODED 4 PLACES, BTL 12 L, 34R, 12R,  AND 34R, STA 1240.  CUT OUT DAMAGED IAW DC8 SRM 53 2 3  FIG 10, FABBED DOUBLERS FILLER, REPAIRED ANGLE AND INSTALLED IAW DC8 SRM 53 2 3 FIG 10, DC8 SRM 51 1 21, 51 1 20D.  ALODINED AND PRIMED AS REQUIRED IAW DC8 SRM 51 1 8.
